# SDR 9610342299

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- System (JASC): 3210 · Main Landing Gear
- Part: Lock Actuator
- Part number: 65178102
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH GEAR SELECTED DOWN, SYSTEM A-HYDRAULIC QUANTITY DEPLETED TO ZERO.  NOSE GEAR WOULD NOT EXTEND, NOSE GEAR WAS MANUALLY EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  PHX MAINTENANCE REPLACED NOSE GEAR LOCK ACTUATOR.  PERFORMED SYSTEM LEAK CHECK AND OPERATIONAL CHECK OF NOSE GEAR SYSTEM, CHECKED OK.
